# SDR HNAA2012100300997

- Difficulty date: October 3, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 67,516 hours, 76,832 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER BAG BAY FLOORBEAM ABOVE STR 31S AT BS 600 HAS CORROSION.  REMOVED CORROSION FROM UPPER BAGBAY FLOORBEAM.  ALODINED AND PRIMED AREA.
